# SDR SWIA200516001

- Difficulty date: December 11, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 21,028 hours, 31,207 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 12064207615
- Part serial: 120207
- Condition: Failed
- Location: Cockpit
- Part time: 7,249 hours, 10,409 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS WOULD NOT EXTEND TO TAKE OFF POSITION.  REPLACED FLAP SELECTOR LEVER.  OPERATIONAL CHECK GOOD.
